# SDR IPXA2019052842560

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 66,605 hours, 14,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Msc
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT, EMER LIGHT TEST, EMER LT BAT 1 LO ALERT. DEFERED PER MEL 33-50-2, DMP CW, PLARARD INSTALLED. **SUPPLEMENTAL SDR** T/S REF FIM 33-51-00-101 FIG 104.  REPLACED MSC NO FAULTS NOTED REF MM 31-42-01. DEFERRAL CLEARED.  IPC 31-42-01-01-020K.
